A note on weakly hyperbolic equations with analytic principal part

File Description SizeFormat 
1301.3346v1.pdfAccepted version229.48 kBAdobe PDFDownload
1-s2.0-S0022247X13008238-main.pdfPublished version378.82 kBAdobe PDFDownload
Title: A note on weakly hyperbolic equations with analytic principal part
Author(s): Garetto, C
Ruzhansky, M
Item Type: Journal Article
Abstract: In this note we show how to include low order terms in the C∞ well-posedness results for weakly hyperbolic equations with analytic time-dependent coefficients. This is achieved by doing a different reduction to a system from the previously used one. We find the Levi conditions such that the C∞ well-posedness continues to hold.
Publication Date: 1-Apr-2014
Date of Acceptance: 12-Sep-2013
URI: http://hdl.handle.net/10044/1/55319
DOI: https://dx.doi.org/10.1016/j.jmaa.2013.09.011
ISSN: 0022-247X
Publisher: Elsevier
Start Page: 1
End Page: 14
Journal / Book Title: Journal of Mathematical Analysis and Applications
Volume: 412
Issue: 1
Copyright Statement: © 2013 The Authors. Published by Elsevier Inc. Open access under CC BY license.
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: EP/G007233/1
Keywords: Science & Technology
Physical Sciences
Mathematics, Applied
Mathematics
Hyperbolic equations
Well-posedness
CAUCHY-PROBLEM
SYMMETRIZATION
COEFFICIENTS
math.AP
math.AP
math.CA
Science & Technology
Physical Sciences
Mathematics, Applied
Mathematics
Hyperbolic equations
Well-posedness
CAUCHY-PROBLEM
SYMMETRIZATION
COEFFICIENTS
0101 Pure Mathematics
0102 Applied Mathematics
0906 Electrical And Electronic Engineering
General Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons